MathSciNet Relay Station
MathSciNet bibliographic data
MR1327257 (96m:20057) 20F32 (20F10 20F50 57M07)
Ivanov, S. V.; Olʹshanskiĭ, A. Yu. Hyperbolic groups and their quotients of bounded exponents. Trans. Amer. Math. Soc. 348 (1996), no. 6, 2091–2138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement